# SDR 96UAL900853

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164UA
- Make and model: Boeing 747238B
- Aircraft serial: 21657
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP AT SEAT 34 H, J, K INOP.  REPLACED EEL POWER FEEDER AND EEL LAMP SEGMENTS.
